# SDR REXA2015021000196

- Difficulty date: February 10, 2015
- Submitted: February 11, 2015
- Operation: Air carrier
- Aircraft: N8964E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7964
- Aircraft time: 22,062 hours, 19,539 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS DID NOT WORK DURING FIRST FLIGHT CHECK.  ALL FOUR BATTERY PACKS IAW AMM 35-51-04, OPERATIONS CHECKS NR 1 GOOD.  NR 2 PART ON & OFF AD-2013-1A, SN IS 2409, SN OFF 136326.  PN ON & OFF AD-2013-1A, SN ON 145898, SN OFF 108776.  NR 3 PN ON & OFF AD-2013-1A, SN ON 152409, SN OFF 136326.  NR 4 PN ON & OFF AD-2013-1A, SN ON 145971, SN OFF 101306.
